# SDR DALA2018042702924

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 52,805 hours, 17,612 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAXI,  GROUND CONTROL REPORTED THE LEFT MAIN BRAKES SMOKING.  REMOVED & REINSTALLED THE NR 5 WHEEL ASSY IAW AMM 32-41.  VERIFIED THE SPACER INSTALLED. REMOVED AND REPLACED LEAKING BRAKE ASSY. LEAK CHECKED OK IAW AMM 32-41.
